Strongly (1,2)( ĝ )* Closed Sets In Bitopological Space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2019 by IJMTT Journal
Volume-65 Issue-6
Year of Publication : 2019
Authors : A. Kulandhai Therese, B. Dilshad ,Dr. Pauline Mary Helen M
  10.14445/22315373/IJMTT-V65I6P506

MLA

MLA Style:A. Kulandhai Therese, B. Dilshad ,Dr. Pauline Mary Helen M "Strongly (1,2)( ĝ )* Closed Sets In Bitopological Space" International Journal of Mathematics Trends and Technology 65.6 (2019): 32-40.

APA Style: A. Kulandhai Therese, B. Dilshad ,Dr. Pauline Mary Helen M (2019). Strongly (1,2)( ĝ )* Closed Sets In Bitopological Space International Journal of Mathematics Trends and Technology, 32-40.

Abstract
In this paper, we study the concept of strongly (1,2)( ĝ )* - closed sets and check how they deal with the bitopological spaces and their sub-sets. We also read out how the strongly (1,2) ( ĝ )*-closed sets and maps inter-relate with other sets with a change or transformation in their properties.

Reference
[1] A.S. Mashhour, M.E. Abd EI-Monsef and S.N.EI-Deeb, on pre-continuous and weak pre-continuous mappings proc.Math. and Phys.Soc.Egypt,53(1982),47-53.
[2] N. Levine, semi-open sets and semi-continuity in topological spaces,Amer. Math. Monthly, 70 (1963), 36-41.
[3] D. Andrijevic, semi- preopen sets, Mat. Vesnik, 38(1)(1986),24-32.
[4] N. Levine, generalized closed sets in topology, Rend. Circ. Math. Palermo, 19 (2) (1970), 89-96.
[5] S.P. Arya and T. Nour, Characterization of s-normal spaces, Indian J.Pure.Appl.Math.,21 (1990),717-719.
[6] J. Dontchev, on generalizing semi-preopen sets, Mem. Fac. Sci. Kochi. Ser. A, Math., 16 (1995), 35-48.
[7] K. Balachandran, P. Sundaram and H. Maki, On generalized continuous maps in topological spaces, Mem. Fac. Kochi. Univ. Ser.A.Math.,12 (1991),5-13.
[8] R. Devi , H. Maki and K. Balachandran, Semi-generalized homeomorphisms and generalized semi-homeomorphisms in topological spaces, Indian J.Pure.Appl.Math.,26(3)(1995),271-284.
[9] M.K.R.S. Veerakumar, Between closed sets and g closed sets, Mem. Fac. Sci. Kochi. Univ. Ser.A, Math., 17 (1996), 33-42.
[10] Veerakumar.M.K.R.S, Between semiclosed sets and semipreclosed sets, Rend.Instint, Univ.Trieste(Italy) XXXII, 25-41(2000).
[11] O. Njastad, on some classes of nearly open sets, pacific J.Math.,15(1965),961-970.
[12] Pauline Mary Helen.M, Monica.P, sg**-closed sets in Topological spaces, IJCA, Issue 3, Volume 2, (April 2013), ISSN:2250-1797, 20-30.
[13] Paulin Mary Helen.M, Veronica Vijayan, Ponnuthai Selvarani.S, g**-closed sets in topological spaces, IJMA,3(5), 2012,1-15.
[14] M.K.R.S. Veerakumar, closed ĝ- sets and GIC-functions, Indian J.Math., 43 (2) (2001) 231-247. M. Pauline Mary Helen, A Gayathri M.Sc., ( ĝ )* closed sets in topological spaces, IJMTT, Volume-6, (feb 2014) ISSN: 2231-5373

Keywords
cl(A), int(A), strongly (1,2)( ĝ )*-closed set, (1,2)g-closed set, (1,2)gs-closed set, (1,2)g*-closed set, (1,2)g**-closed set, (1,2)sg*-closed set, (1,2)sg**-closed set, (1,2)( ĝ )*-closed set.